# SDR ABXA20130925580

- Difficulty date: September 25, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,909 hours, 38,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E SKIN HAS HEAVY CORROSION AT RWS 790.  REMOVED CORROSION, ROTO PEENED REINSTALLED FASTENERS AND RESTORED FINISH IAW EA B657-60709 MR.  ACFT WAS GROUNDED.
